Table of Content

Open Access iconOpen Access

ARTICLE

crossmark

Computing Topological Invariants of Triangular Chandelier Lattice

Nazeran Idrees1, *, Raghisa Khalid1, Fozia Bashir Farooq2, Sumiya Nasir3

1 Department of Mathematics, Government College University Faisalabad, Faisalabad, 38000, Pakistan.
2 Department of Mathematics, Al-Imam Mohammad Ibn Saud Islamic University, Riyadh, 11432, Saudi Arabia.
3 College of Science and Human Studies, Prince Mohammad Bin Fahd University, Khobar Dhahran, 34754, Saudi Arabia.

* Corresponding Author: Nazeran Idrees. Email: email.

Computers, Materials & Continua 2020, 63(3), 1119-1132. https://doi.org/10.32604/cmc.2020.08166

Abstract

A numerical parameter mathematically derived from the graph structure is a topological index. The topological index is the first actual choice in QSAR research and these indices are used to build the correlation model between the chemical structures of various chemicals compounds. Here, we investigate some old degree-based topological indices like Randic index, sum connectivity index, ABC index, GA index, 1st and 2nd Zagreb indices, modified second Zagreb index, redefined version of 1st, 2nd and 3rd Zagreb indices, hyper and augmented Zagreb indices, forgotten index and symmetric division degree index, and some new degree-based indices like SK index, SK1 index, SK2 index, and AG1 index of triangular chandelier-lattice (TCL). The results are generalized by using edge partition and closed formulas for topological indices of triangular chandelier-lattice are analysed.

Keywords


Cite This Article

APA Style
Idrees, N., Khalid, R., Farooq, F.B., Nasir, S. (2020). Computing topological invariants of triangular chandelier lattice. Computers, Materials & Continua, 63(3), 1119-1132. https://doi.org/10.32604/cmc.2020.08166
Vancouver Style
Idrees N, Khalid R, Farooq FB, Nasir S. Computing topological invariants of triangular chandelier lattice. Comput Mater Contin. 2020;63(3):1119-1132 https://doi.org/10.32604/cmc.2020.08166
IEEE Style
N. Idrees, R. Khalid, F.B. Farooq, and S. Nasir "Computing Topological Invariants of Triangular Chandelier Lattice," Comput. Mater. Contin., vol. 63, no. 3, pp. 1119-1132. 2020. https://doi.org/10.32604/cmc.2020.08166



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 2527

    View

  • 1369

    Download

  • 0

    Like

Related articles

Share Link